# SDR DALA2017033003179

- Difficulty date: March 29, 2016
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N975AT
- Make and model: Boeing 717-200
- Aircraft serial: 55035
- Aircraft time: 42,841 hours, 29,037 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ATG4 MODIFICATION, MAINTENANCE NOTED THAT ALL FIVE HOLES COMMON TO THE SKIN OF THE SHEAR TIE WERE DAMAGED AND DID NOT PASS NDT INSPECTION.  REPAIRED IAW ER/A 00-545433.
